# SDR EY2R2024071200001

- Difficulty date: July 12, 2024
- Submitted: August 8, 2024
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Emb EMB-120
- Propeller: Hamstd 14RF9
- System (JASC): 6110 · Propeller Assembly
- Part: Hub
- Part number: 8147211
- Part serial: 868
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Hamstd, 14RF9
- Component part number: 790100
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SMALL CRACK WAS FOUND AT ONE OF THE TWO DOWEL PIN LOCATIONS ON THE PROPELLER HUB MOUNTING FLANGE. THE CRACK APPEARS TO HAVE ORIGINATED AT A LARGE PIT ON THE MOUNTING SURFACE AND PROGRESSED INTO THE DOWEL PIN BORE. TOTAL LENGTH OF THE CRACK IS LESS THAN 0.0250". THIS IS A KNOWN ISSUE WITH THIS PART AND THERE ARE CHECKS IN PLACE TO PREVENT AND DETECT IT. NEW HUBS AND MOST OLDER HUBS HAVE 2 MODIFICATIONS INCORPORATED TO PREVENT THIS TYPE OF A DEFECT.
